See Alike in...

Alike App

Browser

chips38

574d

hi , I just turned 21 and have had a stark uptake in eds symptoms and am trying to figure out if this is common or if there's certain ages it tends to be worse? I'm also wondering if the increase in symptoms could be caused by weight gain. so if anyone has experienced something similar I would appreciate any advice/stories.

    • Flower_Pup

      574d

      It’s like a circle. EDS makes it hard to exercise. We gain weight which then makes some symptoms and pain worse. I completely understand I struggle with gaining too much/losing weight. But the pain just seems so debilitating that I just don’t have the energy to move out of bed somedays.

    • Student_girl

      574d

      I haven’t gained weight, but my Eds had gotten progressively worse as I age

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion